# SDR AWXA200600449

- Difficulty date: February 3, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N530012
- Condition: Corroded
- Location: Bs 1688-1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON SUPPORT AT BS 1688 TO BS 1715 AND BL 6L.  NO ALLOWABLE LIMITS WERE FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED FABRICATED SUPPORT AT BS 1688 TO BS 1715 AND BL 6L IAW BOEING 757-200 SRM 51-10-02 PAGE 1.
